MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(99)00424-9

Медицинская библиотека · American journal of ophthalmology · 2000

Estrogen and visual hallucinations in a patient with Charles Bonnet syndrome.

Fernandes L H, Scassellati-Sforzolini B, Spaide R F

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To describe the occurrence of visual hallucinations in a patient with Charles Bonnet syndrome associated with estrogen intake.

METHOD: Case report.

RESULTS

An 84-year-old woman with poor visual acuity secondary to bilateral, nonexudative, age-related macular degeneration had nonthreatening visual hallucinations 2 weeks after starting oral estrogen for osteoporosis. The estrogen was stopped, and the hallucinations subsided. The patient was given estrogen twice more and each time the hallucinations recurred.

CONCLUSION

We report a case of Charles Bonnet syndrome associated with estrogen intake in an 84-year-old woman. Estrogen may have promoted release phenomena and triggered the hallucinatory episodes in our patient.

Для цитирования: Fernandes L H, Scassellati-Sforzolini B, Spaide R F. Estrogen and visual hallucinations in a patient with Charles Bonnet syndrome.. American journal of ophthalmology. 2000. DOI: 10.1016/s0002-9394(99)00424-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.